# SDR ASOA02267

- Difficulty date: May 11, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE AFT SECTION OF EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY PACK IN THE NR 3 POSITION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
